# SDR AALA201908229002

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A321-231
- Aircraft serial: 7876
- Aircraft time: 6,768 hours, 2,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Washer
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INTIAL SERVICING, LOOSE DAMPER WAS FOUND AND LATER FOUND MISSING WASHERS AND BUSHINGS IN THE FORWARD SUPPORT ARM FITTING AT EMERGENCY DOOR R2. MAINTENANCE ACCOMPLISHED TEMPORARY REPAIR PER EA 297581.
